# SDR HEEA0010206

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 384178103
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS HIGH OUT OF TOLERANCE ON LEFT AND RIGHT.
